• entries
  • comments
  • views



So i started my Accutane last week 3/25/13 and have been taking 40 mg a day. The doctor said to do a 40mg one day and 2 the next. I didn’t do it the first week so my skin could adapt to the pill so i might do it this week since i feel better. I have one cyst in the back of my jawline which is so irritating! I use Cervae to wash my face morning and night and use the am moisturizer and the pm moisturizer at night. If you all recommend something else id appreciate whatever will help the dryness/redness!

I am tryingt to show an image....

  Report Entry


its great to hear you have started. be sure to use a sunblock errday! how long did it take from the time you visited your derm to actually getting the Accutane itself?

Share this comment

Link to comment
Share on other sites

yeah i use spf 110.. but my skin is very drying right now :(

well its complicated but i have been on monodox, doryx, and they were going to put me on another antibiotic but i ask for accutane...

i just want to know what i should do when i get dry or get a new cyst....

this one i have on my jawline hurts a BUNCH!

Share this comment

Link to comment
Share on other sites

Create an account or sign in to comment

You need to be a member in order to leave a comment

Create an account

Sign up for a new account in our community. It's easy!

Register a new account

Sign in

Already have an account? Sign in here.

Sign In Now